# SDR TAOA129703

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 279851
- Condition: Failed
- Location: B Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6540 - DCA-LGA - DIVERTED TO JFK, AFTER TAKEOFF AND FLAP RETRACTION, EXPERIENCED HYDRAULIC SYSTEM 'B' FAILURE, HYDRAULIC BRAKE PRESSURE NORMAL.  ACCOMPLISHED ABNORMAL PROCEDURE.  REPLACED NR 1 'B' SYSTEM HYDRAULIC PUMP, NR 1 AND 2 'B' PUMP PRESSURE AND CASE DRAIN FILTERS IAW MM 29-12-11 AND 29-12-21, SERVICED HYDRAULIC SYSTEM PER GMM 8-13-3.  (M)
